# SDR CALA2011050400337

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 24,431 hours, 8,380 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40022
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - RT HORIZONTAL STAB LOWER INSPAR SKIN SHOW CRACK AT STA. 175.50 APPROX 6 INCHES AFT OF DRAIN HOLE.  CRACK 1 INCH LENGHT. (MARKED) C-SCAN.  REPAIRED AND REFINISHED PER EC/RA 5510-02166 AND ISSUED DIP TO INSPECT REPAIR IN 56,000 FLIGHT CYCLES PER SRM 55-10-01 REPAIR II TABLE 204 AND AT 9000 FLIGHT CYCLES INTERVALS THEREAFTER DIP 55-DIP CONTROL NUMBER 010233.  RT HORIZ STAB LWR SKIN CRACKED.  PER ECRA 5510-02166 COMPLETED REPAIR.  INSPECT REPAIR AT 56,000 TOTAL FLT CYC`S PER PART 2 OF ECRA, THERAFTER INSP REPAIR EVERY 9,000 FLT CYC`S PER PART 2 OF ECRA 1) INIT: W/I 56K TOTAL A/C F/C.  INIT WILL AUTO-ITO TO 2) RIR: W/I EVERY 9K F/C THEREAFTER (M&E 58-9955-8-1099)-ODEE
